# SDR SWAA116799

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 44,813 hours, 26,081 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 251A21602
- Part serial: 1336
- Condition: Faulty
- Location: Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND BINDING FLIGHT CONTROL ON PREFLIGHT AILERON CHECK TO RIGHT SIDE.  REMOVED AND REPLACED "A" SYSTEM AILERON PCU PER MM.
